MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATHETER KIT: 18 GA X 16 CM; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATHETER KIT: 18 GA X 16 CM; WIRE, GUIDE, CATHETER
Catalog Number ASK-04018-UPM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i wanted to inform you that we encountered a defective spring wire guide in one of your arterial catheterization kits on saturday, (b)(6) 2025, in the emergency department at (b)(6)." additional information received states "the spring wire guide was kinked, causing the wire to exit through the side when advanced." there was a delay in getting an art line.The patient was admitted to another floor.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The image shows a catheter located in a biohazard bag.Signs of use were observed in the form of biological material on the catheter body.The complaint of a kinked guidewire was not able to be confirmed by the photo.The customer also returned a 1-l catheter.Visual inspection revealed a large crimp in the catheter body towards the distal tip.Functional inspection was performed with a lab inventory guidewire of the same dimension (outer diameter 0.062mm) as it was introduced through the catheter.The guidewire passed through the catheter with minimal effort; however, through the crimped portion of the catheter, major resistance was encountered.A device history record review was performed, and no relevant findings were identified.The report of the guidewire kinked during use could not be confirmed through examination of the returned sample and customer supplied photo.The customer returned a catheter; however, the guidewire from the reported event was not returned.A crimp was observed in the catheter body; however, the customer confirmed the report is regarding the guidewire.The guidewire was not returned and therefore dimensional inspection could not be performed.The device history record review did not identify any manufacturing related issues.Based on the customer report and without the complete device returned, the root cause cannot be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "i wanted to inform you that we encountered a defective spring wire guide in one of your arterial catheterization kits on saturday, (b)(6) 2025, in the emergency department at (b)(6) hospital." additional information received states "the spring wire guide was kinked, causing the wire to exit through the side when advanced." there was a delay in getting an art line.The patient was admitted to another floor.

Brand Name
ARROW ARTERIAL CATHETER KIT: 18 GA X 16 CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24162155
Report Number9680794-2026-00043
Device Sequence Number9029396
Product Code DQX
UDI-Device Identifier50801902117644
UDI-Public(01)50801902117644(11)250421(17)270831(10)33F25C0792(21)
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASK-04018-UPM
Device Lot Number33F25C0792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown